Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Lower bounds for relatively prime amicable numbers of opposite parity.


Author: Peter Hagis
Journal: Math. Comp. 24 (1970), 963-968
MSC: Primary 10.03
MathSciNet review: 0276167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Whether or not a pair of relatively prime amicable numbers exists is an open question. In this paper it is proved that if $ m$ and $ n$ are a pair of relatively prime amicable numbers of opposite parity then $ mn$ is greater than $ {10^{121}}$ and $ m$ and $ n$ are each greater than $ {10^{60}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0276167-4
PII: S 0025-5718(1970)0276167-4
Keywords: Amicable numbers, relatively prime, opposite parity, lower bounds
Article copyright: © Copyright 1970 American Mathematical Society